Repositorio de producción científica de la Universidad de Sevilla

A new relation between the condensation index of complex sequences and the null controllability of parabolic systems

 

Advanced Search
 
Opened Access A new relation between the condensation index of complex sequences and the null controllability of parabolic systems
Cites

Show item statistics
Icon
Export to
Author: Ammar-Khodja, Farid
Benabdallah, Assia
González Burgos, Manuel
Teresa de Oteyza, María de la Luz de
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2013-10
Published in: Comptes Rendus Mathématique, 351 (19-20), 743-746.
Document type: Article
Abstract: In this note we present a new result that relates the condensation index of a sequence of complex numbers with the null controllability of parabolic systems. We show that a minimal time is required for controllability. The results are used to prove the boundary controllability of some coupled parabolic equations. Une nouvelle rélation entre l’indice de condensation de séquences complexes et la nulle contrôlabilitée des systèmes paraboliques.On annonce un résultat qui connecte l’indice de condensation des suites complexes et la nulle controlabilitée des systèmes paraboliques. On montre qu’un temps minimal est nécessaire pour controller, puis on voit le controle a zéro sur le bord de quelques équations paraboliques couplées.
Cite: Ammar-Khodja, F., Benabdallah, A., González Burgos, M. y Teresa de Oteyza, M.d.l.L.d. (2013). A new relation between the condensation index of complex sequences and the null controllability of parabolic systems. Comptes Rendus Mathématique, 351 (19-20), 743-746.
Size: 304.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/41505

DOI: 10.1016/j.crma.2013.09.014

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)